# SDR ASOA200801387

- Difficulty date: October 22, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 25,972 hours, 22,606 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT / RT FS 559.0 BULKHEAD WEB HAS INDICATIONS NOTED LT WEB WL 52.10 O/B OF LBL 9 .2 INCH IN LENGTH RT WEB WL 58.70 I/B OF RBL 18 APPROX 1 INCH IN LENGTH WL 58.70 O/B RBL 9. .3 INCH IN LENGTH AND WL 54.10 O/B RBL 9 1INCH IN LENGTH.  ALL THESE AREAS FAILED NDT MARK ON WEBS.  REPAIRED LT AND RT FS 559.0 BULKHEAD WEB IAW BOMBARDIER REO 601R-53-41-802.  WORK PERFORMED IAW ASA EC/TC 601R-53-41-802.
